# SDR USAA960789

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 8805
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK FOUND .5 INCH BY .5 INCH BY .042 INCH MAX DEPTH TWO AREAS CORRODED AT AFT FRAME OF THE FORWARD CARGO DOOR OPENING AT FRAME 8805 AND BL 300R.  REMOVED CORROSION, BLENDED TO A SMOOTH CONTOUR AND INSTALLED A REPAIR ANGLE PER EA NR 34177.   CORROSION LEVEL 1.  (M)
